# SDR CALA9801640

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wingtip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 AND 1 INCH CRACK IN RIB INSIDE RT WINGTIP, ACCESSED THROUGH PANEL NR 8811.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  ANGLE REPAIRS WERE INSTALLED IAW SRM 51-40-3, FIGURE 1 AND 51-30-2.
